Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla effects
Aug 15, 2010

i have been on atripla for almost 3 months now and its working fine with my CD4 and viral numbers but lately my sleeping habits are not what tey used to be meaning that i am in and out all night. i don't feel that bad in the mornings and i don't want to change my medicine. my question is instead of taking the pill of atripla before bed can i switch to mornings or during the day? does it affect my abilities? does the atripla work in the same way? i know i have to bring this with my doctor but i want to do it personally and my next appointment is in one month. any suggestion is greatly appreciated. thanks.

slepples in chicago.

Response from Dr. Henry

You may be experiencing ongoing side effects from the efavirenz in Atripla. For some patients, switching to AM dosing may help the sleep issues so that is a very reasonable approach to consider. I would call your HIV doc and let him/her know that you would like to switch the timing of the Atripla. You should then know by experience by the next appointment whether that change has helped you or not. KH



Previous
Recreational Drug Use
Next
Mother to child transmission

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement